# SDR PNSA011201

- Difficulty date: December 7, 2001
- Submitted: January 10, 2002
- Operation: Air carrier
- Aircraft: N695PA
- Make and model: Saab 340B
- Aircraft serial: 340B310
- Aircraft time: 13,049 hours, 11,758 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Connector
- Condition: Dirty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CRUISE HYDRAULIC LIGHT CAME ON WITH MASTER CAUTION WARNING.  CREW CHECK GAUGES FOR HYD PRESSURE AND FOUND TO BE NORMAL.  EMERGENCY ACCUMULATOR INDICATED PRESSURE WAS LOW.  NORMAL LANDING WAS MADE AND MAINTENANCE FOUND EMERGENCY ACCUMULATOR COCKPIT INDICATION READING LOW COMPARED TO ACTUAL ACCUMULATOR READING.  CLEANED TRANSDUCER CANNON PLUG AND OP CHECKED NORMAL.
